# SDR AALA20140122002

- Difficulty date: January 22, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 7,415 hours, 3,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT GALLEY EMERGENCY EXIT SIGN ASSEMBLY FOUND DAMAGED.  REPLACED EMERGENCY EXIT SIGN ASSEMBLY. OPERATIONS CHECKED NORMAL.
